Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Linear identities in group rings. II

Donald Steven Passman

Vol. 36 (1971), No. 2, 485–505
Abstract

In this paper we continue our study of linear identities satisfied by group rings. An algebra E is said to have a polynomial part if E has an idempotent e such that eEe satisfies a polynomial identity. Let K[G] be the group ring of G over K and suppose that this ring is semiprime. If Δ denotes the finite conjugate subgroup of G, then we show that K[G] has a polynomial part if and only if [G : Δ] < and |Δ′| < .

Mathematical Subject Classification
Primary: 20.80
Milestones
Received: 25 May 1970
Published: 1 February 1971
Authors
Donald Steven Passman